MAUDE Adverse Event Report: ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER

ZOLL CIRCULATION ZOLL IVTM SOLEX 7 CATHETER; CENTRAL VENOUS CATHETER
Model Number IC-4593
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 09/09/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll has not yet received the zoll catheter for investigation.A supplemental report will be filed when the product is returned and investigation has been completed.
 
Event or Problem Description
As reported, during patient ivtm therapy, the user facility nurse noticed less than 100cc left in saline bag within the last hour.No fluid on the floor, around machine or in patient's bed was observed.The solex 7 catheter (ln unknown) was removed and replaced with a new catheter to continue with the therapy.No consequence to patient was reported.
 
Additional Manufacturer Narrative
The reported complaint of a solex 7 catheter leak was confirmed during function testing.A pinhole leak was found at the middle of serpentine balloon.No physical damaged observed on the returned catheter during visual inspection.Blood had accumulated on the serpentine balloon.Functional testing of the returned catheter was performed.All infusion ports and extension tubes were flushed without resistance.In addition, the catheter was connected to a pressurized inflation device.Immediately upon pressurizing the catheter, a pinhole leak was observed at the middle of serpentine balloon.Thus, confirming the reported complaint.During manufacturing all catheters are 100% inspected for leaks by subjecting them to pressure testing.Only units that passed are moved to the next process.The investigation findings determined that the probable cause of the reported issue was due to a latent material defect.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for solex 7 catheter with lot number 73568.

Brand Name
ZOLL IVTM SOLEX 7 CATHETER
Common Device Name
CENTRAL VENOUS CATHETER
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key7928309
Report Number3010617000-2018-00992
Device Sequence Number16622798
Product Code NCX
UDI-Device Identifier00849111075503
UDI-Public00849111075503
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K101987
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/19/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberIC-4593
Device Catalogue Number8700-0793-01
Device Lot Number73568
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/08/2018
Initial Date Received by Manufacturer 09/10/2018
Supplement Date Received by Manufacturer10/18/2018
Initial Report FDA Received Date10/02/2018
Supplement Report FDA Received Date10/19/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1